# SDR CA060906017

- Difficulty date: August 18, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE TORQUE WAS SEEN TO FLUCTUATE ON APPROACH AND THE ENGINE WOULD NOT RESPOND TO THROTTLE INPUT.  THE ENGINE WAS SHUTDOWN IN FLIGHT. MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060906017)
